# SDR CALA2025110210809

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 55,721 hours, 19,846 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963512024
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRE HARNESS DAMAGED.  REMOVED AND REPLACED THE DAMAGED SECTION OF WIRE HARNESS IAW DRAWING 40N018 10, REV ORIG. SHEET 2, PAGE 11,  SWPM 20-90-14, AND AIPC 25-27-31-47A.
